# SDR QMLA2020020762007

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N359LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14934
- Aircraft time: 1,116 hours, 3,180 cycles
- Engine: Pwa PT6B37A
- Engine time: 1,116 hours, 2,782 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmission
- Part number: 109040005105
- Part serial: 69
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,116 hours, 3,180 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

14934 HAD TRANSMSION CHIPS ON DETECTOR LOWER, PERFORMED OIL AND FILTER CHANGE. GROUND RUN AIRCRAFT AND NO CHIPS, FLEW AIRCAFT AND CHIP LIGHT ILLUMINATED, INSPECTED CHIP DETECTOR LOWER AND FOUND CHIPS, REPLACED OIL AND FILTER AGAIN AND GROUND RUN AIRCRAFT, THEN FLEW AIRCRAFT TO ANOKA, INSPECTED CHIP DETECTOR AGAIN AND FOUND MORE CHIPS. SENT CHIPS TO OIL LAB FOR ANALYSIS. REPORT BACK WAS TO SEND TRANSMISSION TO AGUSTA
